# SDR FDEA201007302734

- Difficulty date: July 30, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 54,205 hours, 38,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 53FX20202
- Condition: Cracked
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT INNER UPPER, DOOR FRAME SUPPORT FASTENER HOLE   CRACKED STA 620.  REPAIRED MAIN CARGO COMPARTMENT INNER UPPER DOOR FRAME SUPPORT STA 620 IAW EA 7-5310-135576.
